Alert archive / Tennessee / River Flood Warnings in 2021

River Flood Warning 20, NWS Huntsville, AL

September 19, 2021Franklin County, Lincoln County, Tennessee

NWS Huntsville, AL issued this river flood warning at Sep 19, 2021, 3:48 PM CDT for Franklin County, Lincoln County, Tennessee. It took effect at Sep 19, 2021, 8:10 PM CDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Sep 19, 2021, 3:48 PM CDT (20:48 UTC)
In effect from
Sep 19, 2021, 8:10 PM CDT
Expired
Sep 21, 2021, 2:36 AM CDT
In force
30 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, TN, Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 54 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Elk River (TN) near Fayetteville (FYTT1). The gauge peaked at 21.48 ft at Sep 20, 2021, 10:00 AM CDT.

actionminormoderate102009/1909/2009/2109/22
Action stage
14 ft
Minor stage
17.5 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

802 
WGUS44 KHUN 192048
FLWHUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Huntsville AL
348 PM CDT Sun Sep 19 2021

...The National Weather Service in Huntsville AL has issued a Flood 
Warning for the following rivers in Tennessee...

  Elk River above Fayetteville affecting Lincoln and Franklin TN 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


TNC051-103-200900-
/O.NEW.KHUN.FL.W.0020.210920T0142Z-210920T2133Z/
/FYTT1.1.ER.210920T0142Z.210920T0600Z.210920T1532Z.NO/
348 PM CDT Sun Sep 19 2021

The National Weather Service in Huntsville has issued a

* Flood Warning for
  the Elk River above Fayetteville.
* From this evening to tomorrow afternoon.
* At 3:15 PM CDT Sunday the stage was 14.7 feet.
* Flood stage is 17.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 19.0 feet just after midnight tonight. It 
  will then fall below flood stage late tomorrow morning.
* Impact...At 17.5 feet, Bottomland along the river begins to flood. 
* Flood History...This crest compares to a previous crest of 18.4 
  feet on 12/01/1996.


&&

LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683

$$

GH
6 follow-up statements
314 
WGUS84 KHUN 200110
FLSHUN

Flood Statement
National Weather Service Huntsville AL
810 PM CDT Sun Sep 19 2021

...The Flood Warning continues for the following rivers in 
Tennessee...

  Elk River above Fayetteville affecting Lincoln and Franklin TN 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

&&


TNC051-103-201315-
/O.EXT.KHUN.FL.W.0020.210920T0110Z-210920T2132Z/
/FYTT1.1.ER.210919T2308Z.210920T0600Z.210920T1532Z.NO/
810 PM CDT Sun Sep 19 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Elk River above Fayetteville.
* From this evening to tomorrow afternoon.
* At 7:15 PM CDT Sunday the stage was 18.0 feet.
* Flood stage is 17.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 PM CDT Sunday was 18.0 feet.
* Forecast...The river is expected to rise to a crest of 19.0 feet 
  just after midnight tonight. It will then fall below flood stage 
  late tomorrow morning.
* Impact...At 17.5 feet, Bottomland along the river begins to flood. 
* Flood History...This crest compares to a previous crest of 18.4 
  feet on 12/01/1996.


&&

LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683

$$

25
898 
WGUS84 KHUN 200121
FLSHUN

Flood Statement
National Weather Service Huntsville AL
821 PM CDT Sun Sep 19 2021

...The Flood Warning is extended for the following rivers in 
Tennessee...

  Elk River above Fayetteville affecting Lincoln and Franklin TN 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

&&


TNC051-103-201330-
/O.EXT.KHUN.FL.W.0020.000000T0000Z-210921T0231Z/
/FYTT1.1.ER.210919T2308Z.210920T1200Z.210920T2031Z.NO/
821 PM CDT Sun Sep 19 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Elk River above Fayetteville.
* Until late tomorrow evening.
* At 7:15 PM CDT Sunday the stage was 18.0 feet.
* Flood stage is 17.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 PM CDT Sunday was 18.0 feet.
* Forecast...The river is expected to rise to a crest of 20.0 feet 
  tomorrow morning. It will then fall below flood stage tomorrow 
  afternoon.
* Impact...At 20.7 feet, Flood waters reach the City Pumping Station 
  in Fayetteville.
* Flood History...This crest compares to a previous crest of 19.7 
  feet on 03/24/2020.


&&

LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683

$$

25
877 
WGUS44 KHUN 200830
FLWHUN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Huntsville AL
330 AM CDT Mon Sep 20 2021

...Observed flooding changed from Minor to Moderate severity for the 
following rivers in Tennessee...

  Elk River above Fayetteville affecting Lincoln and Franklin TN 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

&&


TNC051-103-202030-
/O.CON.KHUN.FL.W.0020.000000T0000Z-210921T0231Z/
/FYTT1.2.ER.210919T2308Z.210920T0815Z.210920T2031Z.NO/
330 AM CDT Mon Sep 20 2021

...Observed flooding increased from Minor to Moderate severity...

The Flood Warning continues for
  the Elk River above Fayetteville.
* Until late this evening.
* At 3:15 AM CDT Monday the stage was 20.7 feet.
* Flood stage is 17.5 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 3:15 AM CDT Monday was 20.7 feet.
* Forecast...The river is expected to crest this morning and then 
  fall below flood stage later tonight.
* Impact...At 20.7 feet, Flood waters reach the City Pumping Station 
  in Fayetteville.
* Flood History...This crest compares to a previous crest of 20.7 
  feet on 12/02/1991.


&&

LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683

$$

AMP
783 
WGUS84 KHUN 201334
FLSHUN

Flood Statement
National Weather Service Huntsville AL
834 AM CDT Mon Sep 20 2021

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Tennessee...

  Elk River above Fayetteville affecting Lincoln and Franklin TN 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


TNC051-103-210145-
/O.EXT.KHUN.FL.W.0020.000000T0000Z-210921T1848Z/
/FYTT1.2.ER.210919T2308Z.210920T1315Z.210921T1248Z.NO/
834 AM CDT Mon Sep 20 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until early tomorrow afternoon...

The Flood Warning continues for
  the Elk River above Fayetteville.
* Until early tomorrow afternoon.
* At 8:15 AM CDT Monday the stage was 21.4 feet.
* Flood stage is 17.5 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM CDT Monday was 21.4 feet.
* Forecast...The river is expected to fall below flood stage 
  tomorrow morning and continue falling to 6.7 feet Saturday morning.
* Impact...At 21.0 feet, Flood waters reach residential areas in low 
  lying areas of Fayetteville.
* Flood History...This crest compares to a previous crest of 22.0 
  feet on 02/06/2004.


&&

LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683

$$

GH
796 
WGUS84 KHUN 210113
FLSHUN

Flood Statement
National Weather Service Huntsville AL
813 PM CDT Mon Sep 20 2021

...The Flood Warning continues for the following rivers in Alabama...
Tennessee...

  Paint Rock River NEAR Woodville affecting Madison, Jackson and 
  Marshall Counties.

  Flint River at Brownsboro affecting Madison County.

  Elk River above Fayetteville affecting Lincoln and Franklin TN 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Even 6 inches of fast-moving flood water can knock you off your feet 
and a depth of 2 feet will float your car. Never try to walk, swim, 
or drive through such swift water. If you come upon flood waters, 
stop, turn around and go another way.

Additional information is available at www.weather.gov.

&&


ALC089-211300-
/O.EXT.KHUN.FL.W.0019.000000T0000Z-210921T1249Z/
/BSBA1.3.ER.210919T2138Z.210920T1415Z.210921T0649Z.NR/
813 PM CDT Mon Sep 20 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Flint River at Brownsboro.
* Until tomorrow morning.
* At 7:30 PM CDT Monday the stage was 18.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast. This 
  approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:30 PM CDT Monday was 22.7 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 8.9 feet Saturday 
  evening.
* Impact...At 19.0 feet, Water begins to flood yards on the 
  downstream side of the Brownsboro Road bridge.
* Flood History...This crest compares to a previous crest of 18.8 
  feet on 11/24/2019.


&&

LAT...LON 3476 8649 3475 8638 3461 8639 3447 8647
      3454 8655

$$

ALC071-089-095-211315-
/O.EXT.KHUN.FL.W.0018.000000T0000Z-210922T2230Z/
/WDVA1.2.ER.210920T0019Z.210921T0600Z.210922T1630Z.NO/
813 PM CDT Mon Sep 20 2021

...The Flood Warning is now in effect until Wednesday afternoon...

The Flood Warning continues for
  the Paint Rock River NEAR Woodville.
* Until Wednesday afternoon.
* At 8:00 PM CDT Monday the stage was 19.8 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Monday was 19.8 feet.
* Forecast...The river is expected to rise to a crest of 20.0 feet 
  just after midnight tonight. It will then fall below flood stage 
  late Wednesday morning.
* Impact...At 20.0 feet, Portions of Alabama State Highway 65 are 
  closed due to high water.
* Flood History...This crest compares to a previous crest of 20.0 
  feet on 12/18/1961.


&&

LAT...LON 3491 8628 3489 8606 3442 8637 3450 8653

$$

TNC051-103-211315-
/O.CON.KHUN.FL.W.0020.000000T0000Z-210921T1848Z/
/FYTT1.2.ER.210919T2308Z.210920T1545Z.210921T1248Z.NO/
813 PM CDT Mon Sep 20 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Elk River above Fayetteville.
* Until early tomorrow afternoon.
* At 7:15 PM CDT Monday the stage was 20.2 feet.
* Flood stage is 17.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 PM CDT Monday was 21.5 feet.
* Forecast...The river is expected to fall below flood stage 
  tomorrow morning and continue falling to 6.6 feet Saturday evening.
* Impact...At 20.7 feet, Flood waters reach the City Pumping Station 
  in Fayetteville.
* Flood History...This crest compares to a previous crest of 19.7 
  feet on 03/24/2020.


&&

LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683

$$

MA
384 
WGUS84 KHUN 210736
FLSHUN

Flood Statement
National Weather Service Huntsville AL
236 AM CDT Tue Sep 21 2021

...The Flood Warning is cancelled for the following rivers in 
Tennessee...

  Elk River above Fayetteville affecting Lincoln and Franklin TN 
  Counties.

TNC051-103-210845-
/O.CAN.KHUN.FL.W.0020.000000T0000Z-210921T0736Z/
/FYTT1.2.ER.210919T2308Z.210920T1545Z.210921T1248Z.NO/
236 AM CDT Tue Sep 21 2021

...The Flood Warning for the Elk River above Fayetteville has been 
cancelled...

The Flood Warning is cancelled for
  the Elk River above Fayetteville.
* At 2:15 AM CDT Tuesday the stage was 17.1 feet.
* Flood stage is 17.5 feet.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:15 AM CDT Tuesday was 21.5 feet.
* Forecast...The river will continue falling below flood stage to 
  6.6 feet Saturday evening.


&&

LAT...LON 3517 8651 3509 8650 3503 8683 3513 8683

$$

30

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Sep 19, 12:48 PM CDT, 3 hours earlier.

Area forecast discussion, Sep 19, 12:48 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Huntsville AL
1248 PM CDT Sun Sep 19 2021

.UPDATE...
For 18Z TAFS.

&&

.NEAR TERM...(Rest of Today)
Issued at 1212 PM CDT Sun Sep 19 2021

A deep-layer of moderately strong south-southeast flow will persist
across the region today, to the east of a mid/upper-low centered
across the Arklatex. This regime will maintain an abnormally moist
airmass characterized by precipitable water values in the 2-2.25 inch
range, with the threat for both flash and areal flooding remaining
very high across the entire region. Although recent ground truth
observations indicate that hourly rainfall rates are generally in the
0.5-1 inch range, the slow northward motion of heavier precipitation
cores and saturated soils suggest that any additional rainfall will
be converted to runoff. Thus far, the most significant flooding of
the day has occurred in a broad swath extending from eastern Morgan
into western Jackson counties in AL, where this entire area has
received between 2-4 inches of rain, with several locations likely
receiving between 6-8 inches. Only minor changes were made to the
current near term grids, which advertise categorical POPs with a slow
decrease this afternoon across the southwestern portion of the CWFA
based on radar trends. High temperatures were also lowered a bit,
with locations in the east remaining in the l-m 70s while a bit of
afternoon sun may allow temps to reach the m-u 70s in northwest AL.
Given the reduction in temps, instability will also be limited to the
250-500 J/kg range, with only a very remote risk for an isolated
thunderstorm.

.SHORT TERM...(Tonight through Wednesday)
Issued at 316 AM CDT Sun Sep 19 2021

The main change to the forecast during this window was an extension
of the Flash Flood Watch through 7 PM Monday. Otherwise, the forecast
remains on track for widespread showers and thunderstorms and a
significant threat for flash flooding persisting into Monday and
potentially Tuesday. For tonight, we expect a gradual diminishing of
convection by the late evening hours as the initial shortwave trough
lifts to the north. However, by early Monday morning and into the
day, we'll see convection redevelop quickly as the center of the low
begins to pivot to the northeast. Expect yet another shortwave to
traverse the area and subsequently spark widespread showers and
storms. Once again, the combination of the storm environment and the
antecedent saturated soils will create a potentially dangerous setup
for additional flash flooding as another 1 to 3 inches of rainfall
will be possible.

Our one saving grace may be another lull in the action Monday night
into Tuesday morning as the initial area of low pressure shifts
northeast into the Ohio Valley. However, our attention will quickly
turn to an amplifying longwave trough over the Mid South that will
push a cold front into the area Tuesday afternoon/evening into
Tuesday night. This feature will generate one final round of showers
and thunderstorms that will likely linger into the morning hours on
Wednesday. Finally, a cooler and drier air mass will work its way
into the region by Wednesday afternoon, bringing an end to our
precipitation chances and the heavy rainfall/flooding threat.
However, it should be noted that the multiple days of heavy rainfall
will also create rises on area rivers, creeks, and streams -- and it
seems plausible that river flooding issues may persist well into
next week even after all the rain has tapered off.

.LONG TERM...(Wednesday night through Saturday)
Issued at 316 AM CDT Sun Sep 19 2021

Behind the cold front on Wednesday night, Autumn will be in full
swing. A much-welcomed cold and dry air mass will filter in from the
northwest and will drop our temperatures to lows in the upper 40s to
low 50s. Thursday, persistent cold air advection will limit our
warming potential, despite abundant sunshine. High temperatures will
be in the low 70s, but some areas may struggle to break out of the
60s. The shortwave trough will remain in place over the Midwest
through late this week and finally lift into the Northeast on Friday
and Saturday. Gradually increasing thicknesses aloft will allow high
temperatures to warm into the mid 70s by the weekend. All around a
pleasant end to this forecast period as the TN Valley dries out after
our super soaking earlier in the week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1248 PM CDT Sun Sep 19 2021

The axis of widespread mod-hvy rain currently impacting the
terminals will continue to shift slowly northeastward over the course
of the afternoon, and will likely become oriented in a NW-to-SE
fashion overnight. With this in mind, we will maintain MVFR
conditions in -RA as the prevailing condition through 22Z, with TEMPO
groups for IFR conditions in +RA. Beyond this point, we are
uncertain in timing/coverage of precipitation at both airports, and
have only indicated VCSH, transitioning to VCTS after 20/15Z as the
threat for TSRA begins to increase. Even after the widespread precip
ends, we anticipate that cigs will remain MVFR this evening, before
an IFR stratus layer redevelops around 5Z. Sfc winds will gradually
veer from ESE to SSE over the course of the TAF period, with
sustained speeds of 5-10 knots.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...

AL...Flash Flood Watch through Monday evening for ALZ001>010-016.

TN...Flash Flood Watch through Monday evening for TNZ076-096-097.

&&

NEAR TERM...70/DD
SHORT TERM...AMP.24
LONG TERM...30
AVIATION...70/DD

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Sep 19, 4:08 AM CDT, 11 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
408 AM CDT Sun Sep 19 2021

ALZ001>010-016-TNZ076-096-097-200015-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
408 AM CDT Sun Sep 19 2021

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Today and Tonight...

A significant threat for flash flooding is expected to develop across
the Tennessee Valley today as widespread showers and thunderstorms
will produce multiple rounds of heavy rainfall across the region. A
Flash Flood Watch is in effect until 7 PM Monday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Periods of heavy showers and storms are expected to develop across
the region Monday and Tuesday and a threat for flash flooding will
persist into early this week. Additionally, rises on rivers, creeks,
and streams are expected and minor flooding will be possible. This
activity will become more scattered in nature on Wednesday and taper
off by Wednesday evening as a cold front sweeps through the area.

.SPOTTER CALL TO ACTION STATEMENT...

Activation of storm spotters and emergency management personnel is
not anticipated at this time.

In the hours before

Local storm report, Sep 19, 12:55 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1255 PM CDT SUN SEP 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     FLOOD            3 SE TRINITY            34.57N 87.05W
09/19/2021                   MORGAN             AL   LAW ENFORCEMENT

            FLOODING ACROSS THE ROADWAY AT SHADY GROVE
            LANE AND BUNNY LANE. PICTURES ON SOCIAL
            MEDIA.

&&

GH
Local storm report, Sep 19, 12:59 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1259 PM CDT SUN SEP 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     FLOOD            2 E HUNTSVILLE          34.71N 86.59W
09/19/2021                   MADISON            AL   LAW ENFORCEMENT

            WATER OVER ROAD AT BOB WALLACE/PARKWAY.

&&

GH
Local storm report, Sep 19, 1:00 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
100 PM CDT SUN SEP 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     FLOOD            3 SE MADISON            34.67N 86.72W
09/19/2021                   MADISON            AL   LAW ENFORCEMENT

            WATER OVER THE ROAD AT ZIERDT AND EDGEWATER.

&&

GH
Local storm report, Sep 19, 1:04 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
104 PM CDT SUN SEP 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     FLOOD            3 E HUNTSVILLE          34.71N 86.57W
09/19/2021                   MADISON            AL   BROADCAST MEDIA

            VIDEO SHOWS RIGHT LANE FLOODED ALONG
            WHITESBURG BETWEEN DRAKE AND CALIFORNIA.

&&

GH
Local storm report, Sep 19, 1:26 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
126 PM CDT SUN SEP 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLOOD            3 ESE TRINITY           34.58N 87.04W
09/19/2021                   MORGAN             AL   BROADCAST MEDIA

            FLOODING IN THE SHERWOOD OAKS NEIGHBORHOOD
            FROM SOCIAL MEDIA.

&&

GH
Local storm report, Sep 19, 2:08 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
208 PM CDT SUN SEP 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLOOD            1 W GURLEY              34.70N 86.40W
09/19/2021                   MADISON            AL   BROADCAST MEDIA

            VIDEO OF ROADS FLOODED ON SOCIAL MEDIA AT
            THE INTERSECTION OF ROCK CUT ROAD AND US 72.

&&

GH

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 3:52 PM CDTAreal Flood WarningHUNFranklin, Lincoln6 hr

Nearby

River Flood Warnings in Tennessee, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.